# SDR AALA2019062099002

- Difficulty date: June 17, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737823
- Aircraft serial: 33322
- Aircraft time: 19,323 hours, 7,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN HANGING FROM CEILING MID CABIN. MAINTENANCE SECURED EMERGENCY EXIT SIGN FROM CEILING MID CABIN AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER 25-00-00 AWM.
